Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 99, NWS Norman, OK

June 15, 2019Custer County, Dewey County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 15, 2019, 8:41 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2019, 8:41 PM CDT (01:41 UTC)
Expired
Jun 15, 2019, 9:30 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Custer County, OK, Dewey County, OK

The radar

The Vance AFB radar (KVNX), 124 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:55 PM CDTHAIL 0.71 N Putnam, OK
Jun 15, 9:10 PM CDTTORNADO7 S Putnam, OKSPOTTER ALSO REPORTED DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 3:42 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3821 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

605 
WFUS54 KOUN 160141
TOROUN
OKC039-043-160230-
/O.NEW.KOUN.TO.W.0099.190616T0141Z-190616T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
841 PM CDT Sat Jun 15 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  North central Custer County in western Oklahoma...
  Southeastern Dewey County in northwestern Oklahoma...

* Until 930 PM CDT.
    
* At 841 PM CDT, a severe thunderstorm capable of producing a tornado
  was located just east of Putnam, moving south at 10 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Putnam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3589 9897 3588 9888 3575 9886 3576 9902
TIME...MOT...LOC 0141Z 013DEG 7KT 3584 9894 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

11
1 follow-up statement
025 
WWUS54 KOUN 160158
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
858 PM CDT Sat Jun 15 2019

OKC043-160207-
/O.CAN.KOUN.TO.W.0099.000000T0000Z-190616T0230Z/
Dewey OK-
858 PM CDT Sat Jun 15 2019

...THE TORNADO WARNING FOR SOUTHEASTERN DEWEY COUNTY IS CANCELLED...
    
The tornadic portion of the thunderstorm has moved out of Dewey 
county. Therefore, the warning has been cancelled.

LAT...LON 3581 9900 3581 9889 3575 9889 3575 9891
      3576 9902
TIME...MOT...LOC 0157Z 014DEG 8KT 3579 9896 

$$

OKC039-160230-
/O.CON.KOUN.TO.W.0099.000000T0000Z-190616T0230Z/
Custer OK-
858 PM CDT Sat Jun 15 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL CUSTER COUNTY...
    
At 857 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Putnam, moving south at 10 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Custer County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3581 9900 3581 9889 3575 9889 3575 9891
      3576 9902
TIME...MOT...LOC 0157Z 014DEG 8KT 3579 9896 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 15, 3:07 PM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jun 15, 3:07 PM CDT, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Norman OK
307 PM CDT Sat Jun 15 2019

.DISCUSSION...
Storm development is expected to continue in the high plains of
eastern NM and CO and then near a dryline in the Panhandles into
west TX. These storms will move towards the area moving into western
portions of the fa this evening. Other storms could also develop
near a boundary in northern OK late this afternoon and evening. All
the storms are expected to develop into one or more thunderstorm
complexes that move across portions of the area this evening into
early Sunday. These storms could become severe beginning late this
afternoon and continuing into the overnight hours. Initially, large
hail and strong winds will be the main threats but the potential for
damaging winds will increase later this evening with the potential
for large hail decreasing. Heavy rain/flooding will also be a
concern in some areas tonight.

What happens Sunday will be impacted by what occurs later today into
early Sunday. Showers/storms do appear likely Sunday afternoon/night
due to a shortwave moving across OK. Storm development may also be
aided by any lingering boundaries and/or MCVs from tonight's
convection. Enough recovery of the airmass over the area could
happen that some strong/severe storms could develop late Sunday
afternoon/night.

Another round of showers/storms will be possible Monday evening into
early Tuesday and then again Tuesday night into early Wednesday
mainly from convection developing in the high plains and then moving
into the fa. However, a frontal boundary could be just south of the
Red River at least on Monday which some storm development near the
boundary could be possible in S portions of the fa as well. There
could also be other lingering boundaries, etc in/near the fa from
the previous night's convection early next week. Off and on rain
chances will continue across at least portions of the fa into next
weekend. Heavy rain/flooding and strong to severe storms will also
remain possible next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  85  65  84 /  80  30  60  30
Hobart OK         67  87  65  87 /  80  30  50  20
Wichita Falls TX  71  89  68  88 /  70  30  60  30
Gage OK           63  83  61  83 /  60  30  30  10
Ponca City OK     67  83  64  83 /  80  30  50  30
Durant OK         72  86  69  84 /  60  40  70  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

25/09
Hazardous weather outlook, Jun 15, 6:09 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
609 PM CDT Sat Jun 15 2019

OKZ004>048-050>052-TXZ083>090-161200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
609 PM CDT Sat Jun 15 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Storms have developed in west Texas and the Panhandles. These
storms will move into portions of western Oklahoma and western
north Texas, and continue moving east across the area tonight.
Another area for possible development will be near a boundary
across portions of northern Oklahoma. Severe storms will develop
this evening, and continue into the overnight hours. There is an
Enhanced Risk of severe storms across most of Oklahoma and
western north Texas with a Slight Risk in the far north and the
southeast. Initially, large hail up to the size of tennis balls
and damaging winds will be the main threats. However, the main
threat will shift this evening to damaging winds, possibly
reaching 80 mph or higher in some areas. Torrential rain from the
storms may also lead to areas of flooding, mainly late this
evening and overnight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
area should prepare for severe weather operations through
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
On Sunday, a Slight Risk covers portions of central and southern
Oklahoma, and most of western north Texas. What happens Sunday
will be affected by the storms that occur Saturday night, so
there is some uncertainty. Large hail and damaging winds will be
the main concerns with severe storms Sunday.

Thunderstorm chances will continue off and on next week, with
strong to severe storms remaining possible.

.Heavy Rainfall...
Locally heavy rainfall may result in flooding across portions of
Oklahoma through next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 15, 7:43 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
743 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             5 SW HUCMAC             36.00N 98.85W
06/15/2019  E1.50 INCH       DEWEY              OK   BROADCAST MEDIA

&&

JP
Local storm report, Jun 15, 7:55 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             SEILING                 36.15N 98.93W
06/15/2019  E1.00 INCH       DEWEY              OK   PUBLIC

&&

JP
Special weather statement, Jun 15, 7:57 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
757 PM CDT Sat Jun 15 2019

OKZ033-034-036-TXZ083-084-160130-
Harmon OK-Greer OK-Jackson OK-Foard TX-Hardeman TX-
757 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR Harmon...western Greer...
southwestern Jackson...Foard and Hardeman Counties Until 830 PM
CDT...

AT 753 PM CDT, severe thunderstorms were along a line extending from
5 miles northwest of Wellington to near Chalk, moving east at 35
MPH. If storm intensity is maintained, a severe thunderstorm warning
will become necessary.

Locations impacted include...
Quanah, Hollis, Crowell, Eldorado, Gould, Vinson, Margaret, Goodlett,
Medicine Mound, Madge, McQueen, Lazare, Copper Breaks State Park and
McKnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3423 10005 3423 10000 3503 10000 3503 9962
      3378 9958 3383 9969 3380 9970 3382 9972
      3380 9975 3382 9976 3382 9983 3384 9984
      3384 10005
TIME...MOT...LOC 0053Z 265DEG 31KT 3493 10027 3385 10024

Mahale
Local storm report, Jun 15, 8:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             SEILING                 36.15N 98.93W
06/15/2019  E1.25 INCH       DEWEY              OK   PUBLIC

&&

JP
Local storm report, Jun 15, 8:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     3 W GOODLETT            34.34N 99.94W
06/15/2019  M63 MPH          HARDEMAN           TX   MESONET

&&

JP
Local storm report, Jun 15, 8:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     3 W GOULD               34.67N 99.83W
06/15/2019  M62 MPH          HARMON             OK   MESONET

            HOLLIS SITE.

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:08 PM CDTSevere Thunderstorm WarningOUNDewey, Major67 min
Jun 15, 7:12 PM CDTSpecial Weather StatementOUNLincoln33 min
Jun 15, 7:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major29 min
Jun 15, 7:48 PM CDTAreal Flood AdvisoryOUNDewey, Major3 hr
Jun 15, 7:52 PM CDTSevere Thunderstorm WarningOUNDewey53 min
Jun 15, 7:57 PM CDTSpecial Weather StatementOUNHarmon33 min
Jun 15, 7:59 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward35 min
Jun 15, 8:10 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson50 min
Jun 15, 8:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods46 min
Jun 15, 8:20 PM CDTFlash Flood WarningOUNDewey4 hr
Jun 15, 8:27 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa, Tillman48 min
Jun 15, 8:37 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey53 min
Jun 15, 8:37 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills53 min
Jun 15, 8:44 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Kiowa, Roger Mills, Washita46 min
Jun 15, 8:45 PM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods3 hr
Jun 15, 8:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods67 min
Jun 15, 8:56 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Harmon, Jackson, Kiowa, Tillman49 min
Jun 15, 9:06 PM CDTTornado WarningOUNCuster39 min
Jun 15, 9:11 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Kiowa, Roger Mills and 1 more49 min
Jun 15, 9:12 PM CDTFlash Flood WarningOUNMajor, Woods4 hr
Jun 15, 9:30 PM CDTAreal Flood AdvisoryOUNCuster3 hr
Jun 15, 9:36 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Greer, Jackson, Kiowa and 1 more39 min
Jun 15, 9:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Dewey, Kiowa, Washita47 min
Jun 15, 9:55 PM CDTFlash Flood WarningOUNCuster4 hr
Jun 15, 9:55 PM CDTSevere Thunderstorm WarningOUNCuster50 min
Jun 15, 9:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods, Woodward64 min
Jun 15, 10:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Jefferson, Kiowa and 2 more50 min
Jun 15, 10:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Grady and 2 more47 min
Jun 15, 10:27 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward63 min
Jun 15, 10:33 PM CDTAreal Flood AdvisoryOUNAlfalfa, Grant4 hr
Jun 15, 10:39 PM CDTSevere Thunderstorm WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more51 min
Jun 15, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Garfield, Grady and 5 more47 min
Jun 15, 10:44 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Major, Woods, Woodward3 hr
Jun 15, 11:07 PM CDTSpecial Weather StatementOUNGrant38 min
Jun 15, 11:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Cleveland, Garfield, Kingfisher, Lincoln and 5 more50 min
Jun 15, 11:16 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Cotton, Garvin, Grady, Jefferson and 5 more44 min
Jun 15, 11:18 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more3 hr
Jun 15, 11:25 PM CDTSpecial Weather StatementOUNHarper35 min
Jun 15, 11:49 PM CDTAreal Flood AdvisoryOUNGarfield, Logan, Noble, Payne3 hr
Jun 15, 11:49 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Kingfisher, Lincoln, Logan, Major and 4 more41 min
Jun 15, 11:52 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Tillman3 hr
Jun 15, 11:55 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, McClain and 5 more50 min
Jun 15, 11:56 PM CDTTornado WarningOUNLincoln21 min
Jun 15, 11:57 PM CDTSevere Thunderstorm WarningOUNJefferson63 min
Jun 16, 12:02 AM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Major3 hr
Jun 16, 12:05 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne, Pottawatomie, Seminole40 min
Jun 16, 12:15 AM CDTAreal Flood WarningOUNBlaine, Custer, Dewey, Major, Roger Mills, Woods and 1 more9 hr
Jun 16, 12:29 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole46 min
Jun 16, 12:53 AM CDTSevere Thunderstorm WarningOUNJefferson, Love, Marshall67 min
Jun 16, 1:15 AM CDTSpecial Weather StatementOUNCoal, Johnston45 min
Jun 16, 2:03 AM CDTSpecial Weather StatementOUNAtoka, Bryan57 min
Jun 16, 5:57 AM CDTRiver Flood WarningOUNCuster, Washita27 hr
Jun 16, 11:19 AM CDTSpecial Weather StatementOUNBryan, Love, Marshall41 min
Jun 16, 12:05 PM CDTSpecial Weather StatementOUNBryan40 min
Jun 16, 1:20 PM CDTSpecial Weather StatementOUNMarshall40 min
Jun 16, 1:23 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Johnston, Love, Marshall3 hr
Jun 16, 2:13 PM CDTTornado Warning Tornado observedOUNCanadian, Kingfisher17 min
Jun 16, 2:25 PM CDTSpecial Weather StatementOUNBryan, Marshall35 min
Jun 16, 2:29 PM CDTTornado Warning Tornado observedOUNCanadian, Kingfisher16 min
Jun 16, 2:37 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall38 min
Jun 16, 2:43 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher32 min
Jun 16, 2:55 PM CDTRiver Flood WarningOUNKingfisher, Logan45 hr
Jun 16, 3:00 PM CDTRiver Flood WarningOUNPayne65 hr
Jun 16, 3:20 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer17 hr
Jun 16, 3:20 PM CDTSpecial Weather StatementOUNCanadian, Oklahoma55 min
Jun 16, 3:24 PM CDTAreal Flood WarningOUNBryan, Johnston, Marshall3 hr
Jun 16, 4:12 PM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma48 min
Jun 16, 4:24 PM CDTSpecial Weather StatementOUNBryan66 min
Jun 16, 4:51 PM CDTSpecial Weather StatementOUNMcClain24 min
Jun 16, 5:02 PM CDTSpecial Weather StatementOUNCleveland, Grady, Lincoln, Oklahoma28 min
Jun 16, 5:07 PM CDTSpecial Weather StatementOUNPottawatomie23 min
Jun 16, 5:23 PM CDTSpecial Weather StatementOUNGarvin37 min
Jun 16, 5:37 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie38 min
Jun 16, 6:00 PM CDTSpecial Weather StatementOUNGarvin30 min
Jun 16, 6:11 PM CDTSpecial Weather StatementOUNSeminole34 min
Jun 16, 6:19 PM CDTAreal Flood WarningOUNBryan, Marshall6 hr

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.